# SDR AALA202101179003

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 18,160 hours, 6,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  NUMBER 3 LEFT EMERGENCY EXIT DOOR REQUIRES SERVICE.  SERVICED NUMBER 3 LEFT EMERGENCY EXIT DOOR, PER AMM 52-10-00-614-001.
